If you find red spots on the skin of the feet, it is not necessary to fall into confusion, you just need to ask for professional help.At first, you should contact your physician, he is interviewing you will be able to specify that you should take next.The fact is that the reasons which caused the appearance of those unwanted spots may be several.
This may be the first sign of incipient dermatitis or eczema.But they can also cause poor-quality food and household products (laundry detergent).Can such a reaction and clothes made of synthetics and other reasons.In any case, treatment must be complex.
Possible and this option that red spots are the first signs of fungal disease (fungal infection of the skin).To refute or, conversely, to see this, you need to pass all the required tests, and checking their doctor or dermatologist will calm you, or prescribe the necessary treatment.All doctor's prescription try to observe scrupulously, only in this case, you will be able to soon get rid of this
In rare cases the presence of such spots at birth, even more rare, they appear gradually with age.According to some doctors are signs of the presence of benign tumors (hemangiomas).Unfortunately their removal is possible only by means of surgery.
If red spots occur in women, and thus are accompanied by pain and heaviness in the legs, and there is a sense of having "tingling" in his leg, it may be a sure sign of varicose veins.This is a dangerous disease that can lead to thrombosis, eczema, trophic ulcer, thrombophlebitis.Twenty years ago, it was the only way to treat this disease is surgical removal of the damaged veins.Today, the situation looks far more optimistic, there are a few proven ways to treat the disease, including traditional medicines.If doctors suspect you have this disease, you will receive a referral for an ultrasound examination.If the diagnosis is confirmed, your doctor will cure phlebologist.
From all written above it follows that in any time can not ignore these symptoms, because the sooner identify the cause, the clearer it becomes that should be taken further.Tightening fraught with unpredictable consequences, since stains may be just an allergic reaction, and may be signs of eczema!